# SDR PNSA2013102004

- Difficulty date: October 20, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- Aircraft time: 31,348 hours, 34,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 210313701340
- Condition: No Test
- Location: Emergency Lights
- Part time: 1,718 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE 6 MONTH EMERGENCY LIGHTING POWER SUPPLY INSPECTION, 20LN, 21LN, AND 24LN, FAILED THE CHECK.
